I just found this post as I have been in bed since wed afternoon after having a shot of duralane yesterday on my left knee.
The pain is unbelievable and I have never experienced pain like this.
I can not walk and have to use a crutch and a can to walk the 15 feet to the bathroom.
When I asked the doctor of any side effects, he only said don't go swimming. WTH I can not even walk and when I do I am in tears.
I am lucky I have Tylenol 3s because the pain kept me awake.
I am hoping that I will be able to walk by tomorrow, Sat, because I have to return to work on Monday.
All I know I AM NEVER GETTING THIS DONE AGAIN.
The pain is awful and I was not told that I would have this much pain
I got freezing when he gave me the shot but after it wore off, Holy mother of God, pain 15 out of 10.
If not better by tomorrow I am going to the hospital because this does not seem normal at all.
I have been in bed since wed and the pain now is still 9 out of 10
In reading all the posts it seems like I am not alone.